RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2001, Volume 235, Pages 98–109 (Mi tm237)  

This article is cited in 1 scientific paper (total in 1 paper)

Holomorphic Structure on the Space of Riemann Surfaces with Marked Boundary

S. M. Ivashkovichab, V. V. Shevchishinbc

a University of Sciences and Technologies
b Institute for Applied Problems of Mechanics and Mathematics, NAS Ukraine
c Ruhr-Universität Bochum

Abstract: In this paper we construct a natural complex structure on the moduli space of Riemann surfaces with boundary consisting of a finite number of punctures and circles and with marked points on boundary circles. We also give a description of the tangent space to the moduli space in terms of holomorphic objects associated to the corresponding Riemann surface.

Full text: PDF file (263 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2001, 235, 91–102

Bibliographic databases:
UDC: 512.77
Received in December 2000
Language:

Citation: S. M. Ivashkovich, V. V. Shevchishin, “Holomorphic Structure on the Space of Riemann Surfaces with Marked Boundary”, Analytic and geometric issues of complex analysis, Collected papers. Dedicated to the 70th anniversary of academician Anatolii Georgievich Vitushkin, Tr. Mat. Inst. Steklova, 235, Nauka, MAIK Nauka/Inteperiodika, M., 2001, 98–109; Proc. Steklov Inst. Math., 235 (2001), 91–102

Citation in format AMSBIB
\Bibitem{IvaShe01}
\by S.~M.~Ivashkovich, V.~V.~Shevchishin
\paper Holomorphic Structure on the Space of Riemann Surfaces with Marked Boundary
\inbook Analytic and geometric issues of complex analysis
\bookinfo Collected papers. Dedicated to the 70th anniversary of academician Anatolii Georgievich Vitushkin
\serial Tr. Mat. Inst. Steklova
\yr 2001
\vol 235
\pages 98--109
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1886576}
\zmath{https://zbmath.org/?q=an:1004.32006}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2001
\vol 235
\pages 91--102


Linking options:
  • http://mi.mathnet.ru/eng/tm237
  • http://mi.mathnet.ru/eng/tm/v235/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Harrelson E., Voronov A.A., Zuniga J.J., “Open-Closed Moduli Spaces and Related Algebraic Structures”, Lett Math Phys, 94:1 (2010), 1–26  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:275
    Full text:110
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019